# SDR VNAA2020091211101

- Difficulty date: September 11, 2020
- Submitted: September 12, 2020
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 40,420 hours, 30,310 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OILY SMELL COMING FROM THE PACKS.  INVESTIGATED OIL SMELL COMING FROM PACKS.  COULD NOT REPLICATE PROBLEM.  FOUND NO DEFECTS AT THIS TIME.  OPS CHK OF A/C SYS SOURCING FROM APU & BOTH ENG ABOVE IDLE.  NO ODORS DETECTED AT THIS TIME.
